MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE E; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE E; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- medical product.Articular surface fixed bearing (uc) right 10 mm height.Item# (b)(4), lot# 64165691.G2- australia.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient experienced an insufficiency fracture of tibia due to loosening of the tibial baseplate.The patient was morbidly obese.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual examination of the provided pictures identified an explanted articular surface.No product was returned, or pictures provided for the explanted tibia; therefore, visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: loosening of the tibial component is present.Sizing is appropriate.No bony fracture is definitely seen.Device history record (dhr) was reviewed for deviations and/ or anomalies with no related deviations / anomalies identified.A definitive root cause cannot be determined.Complaint is confirmed with the provided radiographs.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE E
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19045126
Report Number3007963827-2024-00100
Device Sequence Number7354669
Product Code MBH
UDI-Device Identifier00889024471061
UDI-Public(01)00889024471061(17)290731(10)64367644
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007102
Device Lot Number64367644
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexFemale